C*-algebras nearly contained in type I algebras

Christensen, E., Sinclair, A., Smith, R.R. and White, S.A. (2013) C*-algebras nearly contained in type I algebras. Canadian Journal of Mathematics, 65(1), pp. 52-65. (doi:10.4153/CJM-2012-001-1)

Full text not currently available from Enlighten.

Abstract

In this paper we consider near inclusions A ⊆γ B of C*-algebras. We show that if B is a separable type I C*-algebra and A satisfies Kadison's similarity problem, then A is also type I and use this to obtain an embedding of A into B.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:White, Professor Stuart
Authors: Christensen, E., Sinclair, A., Smith, R.R., and White, S.A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Canadian Journal of Mathematics
ISSN:0008-414X
ISSN (Online):1496-4279
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
596411The Cuntz Semigroup and the Fine Structure of Nuclear C*-AlgebrasStuart WhiteEngineering & Physical Sciences Research Council (EPSRC)EP/I019227/1M&S - MATHEMATICS